Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2011, Number 9, Pages 44–51 (Mi ivm7929)  

This article is cited in 8 scientific papers (total in 8 papers)

On measure-compact operators

N. A. Erzakova

Chair of Applied Mathematics, Moscow State Technical University of Civil Aviation, Moscow, Russia
Full-text PDF (187 kB) Citations (8)
References:
Abstract: We obtain new sufficient solvability conditions for equations with measure-compact operators congruous with partially additive ones. We also prove new conditions under which these operators belong to the class of locally condensing maps with respect to the Hausdorff measure of non-compactness. As an application of the results we prove one property of bifurcation points which occur, in particular, in nonlinear mechanics.
Keywords: regular spaces, partially additive operators, measure of non-equipotential absolute continuity, condensing maps, Hausdorff measure of non-compactness, Uryson operator, Hammerstein operator, Lorentz spaces, Orlicz spaces, Lebesgue spaces.
Received: 06.07.2010
English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, Volume 55, Issue 9, Pages 37–42
DOI: https://doi.org/10.3103/S1066369X11090052
Bibliographic databases:
Document Type: Article
UDC: 517.988
Language: Russian
Citation: N. A. Erzakova, “On measure-compact operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 9, 44–51; Russian Math. (Iz. VUZ), 55:9 (2011), 37–42
Citation in format AMSBIB
\Bibitem{Erz11}
\by N.~A.~Erzakova
\paper On measure-compact operators
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 9
\pages 44--51
\mathnet{http://mi.mathnet.ru/ivm7929}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2931774}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 9
\pages 37--42
\crossref{https://doi.org/10.3103/S1066369X11090052}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80055075814}
Linking options:
  • https://www.mathnet.ru/eng/ivm7929
  • https://www.mathnet.ru/eng/ivm/y2011/i9/p44
  • This publication is cited in the following 8 articles:
    1. Cichon K., Cichon M., Metwali M.M.A., “on Some Fixed Point Theorems in Abstract Duality Pairs”, Rev. Union Mat. Argent., 61:2 (2020), 249–266  crossref  mathscinet  isi
    2. Erzakova N.A., “Applications of One Inequality to Measures of Non-Compactness and Narrow Operators”, Math. Inequal. Appl., 22:1 (2019), 249–260  crossref  mathscinet  zmath  isi  scopus
    3. Erzakova N.A., Vath M., “on Strongly Condensing Operators”, Ann. Mat. Pura Appl., 196:1 (2017), 309–323  crossref  isi
    4. M. Cichon, M. M. A. Metwali, “On a fixed point theorem for the product of operators”, J. Fixed Point Theory Appl., 18:4 (2016), 753–770  crossref  isi
    5. N. A. Yerzakova, “On a Criterion for the Complete Continuity of the Fréchet Derivative”, Funct. Anal. Appl., 49:4 (2015), 304–306  mathnet  crossref  crossref  isi  elib
    6. Erzakova N.A., “Measures of Noncompactness in Regular Spaces”, Can. Math. Bul.-Bul. Can. Math., 57:4 (2014), 780–793  crossref  isi
    7. Erzakova N.A., “On locally condensing operators”, Nonlinear Analysis-Theory Methods & Applications, 75:8 (2012), 3552–3557  crossref  mathscinet  zmath  isi
    8. Erzakova N.A., “Pochti-koltso lokalno silno uplotnyayuschikh operatorov”, Nauchnyi vestnik moskovskogo gosudarstvennogo tekhnicheskogo universiteta grazhdanskoi aviatsii, 2012, no. 184, 78–85 Near-ring of locally strongly condensing maps  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:266
    Full-text PDF :81
    References:61
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025